# SDR BAQA091877

- Difficulty date: December 29, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N89SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6425
- Aircraft time: 7,762 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Starter Gen
- Part time: 151 hours
- Component: Starter Gen
- Component part number: 524031
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"D" WIRE SHORTED TO "C" CONNECTOR.  GENERATOR WILL NOT LOADSHARE.   HARD CARD ENCLOSED. PART REPLACED WITH SERVICABLE UNIT.   01/08/2004
